About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 593274, 9 pages
http://dx.doi.org/10.1155/2013/593274
Research Article

General Solutions of Fully Fuzzy Linear Systems

1Department of Electronic and Communications, Faculty of Engineering, Izmir University, Izmir, Turkey
2Young Researchers and Elite Club, Mobarakeh Branch, Islamic Azad University, Mobarakeh, Iran
3Department of Mathematics and Computer Science, Cankaya University, 06530 Ankara, Turkey
4Department of Chemical and Materials Engineering, Faculty of Engineering, King Abdulaziz University, P.O. Box 80204, Jeddah, Saudi Arabia
5Institute of Space Sciences, Magurele-Bucharest, RO 76900, Romania

Received 31 August 2012; Revised 3 January 2013; Accepted 11 January 2013

Academic Editor: Gani Stamov

Copyright © 2013 T. Allahviranloo et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We propose a method to approximate the solutions of fully fuzzy linear system (FFLS), the so-called general solutions. So, we firstly solve the 1-cut position of a system, then some unknown spreads are allocated to each row of an FFLS. Using this methodology, we obtain some general solutions which are placed in the well-known solution sets like Tolerable solution set (TSS) and Controllable solution set (CSS). Finally, we solved two examples in order to demonstrate the ability of the proposed method.